# SDR HEEA079459

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 12,961 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Part serial: A4636
- Condition: Damaged
- Location: Main Rotor
- Part time: 1,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE HAS A HOLE IN THE SKIN ON THE LOWER SIDE AT STATION 66 AND 2 7/8 INCHES  FROM THE TRAILING EDGE.
